# SDR DALA2022051103273

- Difficulty date: May 10, 2022
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N327NW
- Make and model: Airbus A320-211
- Aircraft serial: 297
- Aircraft time: 84,477 hours, 39,000 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorbeam
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3227 CORROSION FLOORBEAM LOCATED BTW FR 12 TO FR 24 AND Y765 AT FWD GALLEY AREA. CORRECTIVE ACTION: REPLACED FLOORBEAM Y765 LOCATED BTW FR 12 TO FR 24 AT FWD GALLEY AREA AS PER A320 SRM 51-72-11. (2230366)
